ORCID as entered in ROS

Select Publications
Dahal R; Goodrich CS, 2019, 'An application of a nonstandard cone to discrete boundary value problems with unbounded indefinite forcing', Journal of Difference Equations and Applications, 25, pp. 882 - 903, http://dx.doi.org/10.1080/10236198.2019.1639684
Dahal R; Goodrich CS, 2019, 'Mixed order monotonicity results for sequential fractional nabla differences', Journal of Difference Equations and Applications, 25, pp. 837 - 854, http://dx.doi.org/10.1080/10236198.2018.1561883
Anceschi F; Goodrich CS; Scapellato A, 2019, 'Operators with gaussian kernel bounds on mixed morrey spaces', Filomat, 33, pp. 5219 - 5230, http://dx.doi.org/10.2298/FIL1916219A
Goodrich CS, 2019, 'Sharp monotonicity results for fractional nabla sequential differences', Journal of Difference Equations and Applications, 25, pp. 801 - 814, http://dx.doi.org/10.1080/10236198.2018.1542431
Goodrich CS, 2018, 'A general low-order partial regularity theory for asymptotically convex functionals with asymptotic dependence on the minimizer', Calculus of Variations and Partial Differential Equations, 57, http://dx.doi.org/10.1007/s00526-018-1422-y
Goodrich CS, 2018, 'Partial regularity of minimizers of functionals with discontinuous coefficients of low integrability with applications to nonlinear elliptic systems', Communications in Partial Differential Equations, 43, pp. 1599 - 1626, http://dx.doi.org/10.1080/03605302.2018.1517794
Goodrich CS, 2018, 'Radially symmetric solutions of elliptic PDEs with uniformly negative weight', Annali di Matematica Pura ed Applicata, 197, pp. 1585 - 1611, http://dx.doi.org/10.1007/s10231-018-0738-8
Goodrich CS, 2018, 'Monotonicity and non-monotonicity results for sequential fractional delta differences of mixed order', Positivity, 22, pp. 551 - 573, http://dx.doi.org/10.1007/s11117-017-0527-4
Goodrich CS, 2018, 'Perturbed Integral Operator Equations of Volterra Type with Applications to p -Laplacian Equations', Mediterranean Journal of Mathematics, 15, http://dx.doi.org/10.1007/s00009-018-1090-3
Goodrich CS, 2018, 'A uniformly sharp monotonicity result for discrete fractional sequential differences', Archiv der Mathematik, 110, pp. 145 - 154, http://dx.doi.org/10.1007/s00013-017-1106-4
Goodrich CS, 2018, 'New Harnack inequalities and existence theorems for radially symmetric solutions of elliptic PDEs with sign changing or vanishing Green's function', Journal of Differential Equations, 264, pp. 236 - 262, http://dx.doi.org/10.1016/j.jde.2017.09.011
Goodrich CS, 2017, 'The effect of a nonstandard cone on existence theorem applicability in nonlocal boundary value problems', Journal of Fixed Point Theory and Applications, 19, pp. 2629 - 2646, http://dx.doi.org/10.1007/s11784-017-0448-7
Goodrich CS, 2017, 'Partial Lipschitz regularity of minimizers of asymptotically convex functionals with general growth conditions', Journal of Differential Equations, 263, pp. 4400 - 4428, http://dx.doi.org/10.1016/j.jde.2017.05.017
Goodrich CS, 2017, 'A new coercivity condition applied to semipositone integral equations with nonpositive, unbounded nonlinearities and applications to nonlocal BVPs', Journal of Fixed Point Theory and Applications, 19, pp. 1905 - 1938, http://dx.doi.org/10.1007/s11784-016-0340-x
Erbe L; Goodrich CS; Jia B; Peterson A, 2017, 'Monotonicity results for delta fractional differences revisited', Mathematica Slovaca, 67, pp. 895 - 906, http://dx.doi.org/10.1515/ms-2017-0018
Dahal R; Drvol S; Goodrich CS, 2017, 'New monotonicity conditions in discrete fractional calculus with applications to extremality conditions', Analysis (Germany), 37, pp. 145 - 156, http://dx.doi.org/10.1515/anly-2016-0039
Goodrich CS, 2017, 'On Semipositone Non-Local Boundary-Value Problems with Nonlinear or Affine Boundary Conditions', Proceedings of the Edinburgh Mathematical Society, 60, pp. 635 - 649, http://dx.doi.org/10.1017/S0013091516000146
Dahal R; Goodrich CS, 2017, 'An almost sharp monotonicity result for discrete sequential fractional delta differences', Journal of Difference Equations and Applications, 23, pp. 1190 - 1203, http://dx.doi.org/10.1080/10236198.2017.1307351
Goodrich CS, 2017, 'Pointwise conditions in discrete boundary value problems with nonlocal boundary conditions', Applied Mathematics Letters, 67, pp. 7 - 15, http://dx.doi.org/10.1016/j.aml.2016.11.011
Goodrich CS, 2017, 'Coercive nonlocal elements in fractional differential equations', Positivity, 21, pp. 377 - 394, http://dx.doi.org/10.1007/s11117-016-0427-z
Goodrich CS, 2017, 'A sharp convexity result for sequential fractional delta differences', Journal of Difference Equations and Applications, 23, pp. 1986 - 2003, http://dx.doi.org/10.1080/10236198.2017.1380635
Baoguo J; Erbe L; Goodrich C; Peterson A, 2017, 'The relation between nabla fractional differences and Nabla integer differences', Filomat, 31, pp. 1741 - 1753, http://dx.doi.org/10.2298/FIL1706741B
Erbe L; Goodrich CS; Jia B; Peterson A, 2016, 'Survey of the qualitative properties of fractional difference operators: monotonicity, convexity, and asymptotic behavior of solutions', Advances in Difference Equations, 2016, pp. 1 - 31, http://dx.doi.org/10.1186/s13662-016-0760-3
Foss MD; Goodrich CS, 2016, 'On partial Hölder continuity and a Caccioppoli inequality for minimizers of asymptotically convex functionals between Riemannian manifolds', Annali di Matematica Pura ed Applicata, 195, pp. 1405 - 1461, http://dx.doi.org/10.1007/s10231-015-0521-z
Goodrich CS, 2016, 'A note on perturbed Hammerstein equations with applications to nonlocal boundary value problems', Analysis (Germany), 36, pp. 183 - 193, http://dx.doi.org/10.1515/anly-2015-0030
Goodrich CS, 2016, 'Coercivity of linear functionals on finite dimensional spaces and its application to discrete BVPs', Journal of Difference Equations and Applications, 22, pp. 623 - 636, http://dx.doi.org/10.1080/10236198.2015.1125896
Goodrich CS, 2016, 'A note on convexity, concavity, and growth conditions in discrete fractional calculus with delta difference', Mathematical Inequalities and Applications, 19, pp. 769 - 779, http://dx.doi.org/10.7153/mia-19-57
Goodrich CS, 2016, 'Perturbed hammerstein integral equations with sign-changing kernels and applications to nonlocal boundary value problems and elliptic pdes', Journal of Integral Equations and Applications, 28, pp. 509 - 549, http://dx.doi.org/10.1216/JIE-2016-28-4-509
Goodrich CS, 2016, 'Summation equations with sign changing kernels and applications to discrete fractional boundary value problems', Commentationes Mathematicae Universitatis Carolinae, 57, pp. 201 - 229, http://dx.doi.org/10.14712/1213-7243.2015.164
Goodrich CS, 2016, 'The relationship between sequential fractional differences and convexity', Applicable Analysis and Discrete Mathematics, 10, pp. 345 - 365, http://dx.doi.org/10.2298/AADM161005025G
Dahal R; Goodrich CS, 2015, 'Erratum to: A monotonicity result for discrete fractional difference operators[Arch. Math.(2014), 102, 293-299, DOI 10.1007/s00013-014-0620-x]', Archiv der Mathematik, 104, pp. 599 - 600, http://dx.doi.org/10.1007/s00013-015-0771-4
Goodrich CS, 2015, 'Systems of discrete fractional boundary value problems with nonlinearities satisfying no growth conditions', Journal of Difference Equations and Applications, 21, pp. 437 - 453, http://dx.doi.org/10.1080/10236198.2015.1013537
Ferreira RAC; Goodrich CS, 2015, 'On positive solutions to fractional difference inclusions', Analysis (Germany), 35, pp. 73 - 83, http://dx.doi.org/10.1515/anly-2012-1281
Goodrich CS, 2015, 'Coupled systems of boundary value problems with nonlocal boundary conditions', Applied Mathematics Letters, 41, pp. 17 - 22, http://dx.doi.org/10.1016/j.aml.2014.10.010
Foss M; Goodrich CS, 2015, 'Partial hölder continuity of minimizers of functionals satisfying a general asymptotic relatedness condition', Journal of Convex Analysis, 22, pp. 219 - 246
Goodrich CS, 2015, 'Partial Hölder continuity of minimizers of functionals satisfying a VMO condition', Advances in Calculus of Variations, 2015, pp. 83 - 110, http://dx.doi.org/10.1515/acv-2015-0013
Goodrich CS, 2015, 'Semipositone boundary value problems with nonlocal, nonlinear boundary conditions', Advances in Differential Equations, 20, pp. 117 - 142
Goodrich CS, 2014, 'On Nonlinear Boundary Conditions Involving Decomposable Linear Functionals', Proceedings of the Edinburgh Mathematical Society, 58, pp. 421 - 439, http://dx.doi.org/10.1017/S0013091514000108
Dahal R; Duncan D; Goodrich CS, 2014, 'Systems of semipositone discrete fractional boundary value problems', Journal of Difference Equations and Applications, 20, pp. 473 - 491, http://dx.doi.org/10.1080/10236198.2013.856073
Goodrich CS, 2014, 'A convexity result for fractional differences', Applied Mathematics Letters, 35, pp. 58 - 62, http://dx.doi.org/10.1016/j.aml.2014.04.013
Dahal R; Goodrich CS, 2014, 'A monotonicity result for discrete fractional difference operators', Archiv der Mathematik, 102, pp. 293 - 299, http://dx.doi.org/10.1007/s00013-014-0620-x
Goodrich CS, 2014, 'A note on semipositone boundary value problems with nonlocal, nonlinear boundary conditions', Archiv der Mathematik, 103, pp. 177 - 187, http://dx.doi.org/10.1007/s00013-014-0678-5
Goodrich CS, 2014, 'On a first-order semipositone boundary value problem on a time scale', Applicable Analysis and Discrete Mathematics, 8, pp. 269 - 287, http://dx.doi.org/10.2298/AADM140812013G
Goodrich CS, 2013, 'Existence of a positive solution to a nonlocal semipositone boundary value problem on a time scale', Commentationes Mathematicae Universitatis Carolinae, 54, pp. 509 - 525
Goodrich CS, 2013, 'On semipositone discrete fractional boundary value problems with non-local boundary conditions', Journal of Difference Equations and Applications, 19, pp. 1758 - 1780, http://dx.doi.org/10.1080/10236198.2013.775259
Goodrich CS, 2013, 'Positive solutions to differential inclusions with nonlocal, nonlinear boundary conditions', Applied Mathematics and Computation, 219, pp. 11071 - 11081, http://dx.doi.org/10.1016/j.amc.2013.05.022
Goodrich CS, 2013, 'On a Nonlocal BVP with Nonlinear Boundary Conditions', Results in Mathematics, 63, pp. 1351 - 1364, http://dx.doi.org/10.1007/s00025-012-0272-8
Goodrich CS, 2013, 'On nonlinear boundary conditions satisfying certain asymptotic behavior', Nonlinear Analysis, Theory, Methods and Applications, 76, pp. 58 - 67, http://dx.doi.org/10.1016/j.na.2012.07.023
Goodrich CS, 2012, 'On a first-order semipositone discrete fractional boundary value problem', Archiv der Mathematik, 99, pp. 509 - 518, http://dx.doi.org/10.1007/s00013-012-0463-2
Ferreira RAC; Goodrich CS, 2012, 'Positive solution for a discrete fractional periodic boundary value problem', Dynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis, 19, pp. 545 - 557